# SDR AWXA0002218

- Difficulty date: August 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6573741219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER AFT CORNER REPAIR DOUBLER FWD EDGE CRACKED .25 INCH AT TAPERED FILLER, FUSELAGE CUTOUT BS 318.  REMOVED AND REPLACED TAPED FILLER PER SRM 53-10-01 PG 205 & 206.
